# SDR CHQA20140226071

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 25,230 hours, 22,563 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,625 hours, 20,910 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF THEY RECEIVED A HYD SYS 1 LOW QTY MSG.  THE CREW DECLARED AN EMERGENCY & RETURNED TO FIELD.  THE ACFT LANDED WITHOUT INCIDENT.  MX SERVICED THE NR 1 HYD SYS.  NO LEAKS WERE NOTED & THE ACFT WAS RETURNED TO SERVICE.
